| Model Number |
2C7564 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the buretrol component of eight (8) buretrol solution sets separated from the tubing.This occurred during an unspecified operation.There was no report of patient injury or medical intervention associated with this event.No additional information is available.No additional information is available.
Additional Manufacturer Narrative
Additional information added to h6 and h11.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.